# SDR LR7A2022012603078

- Difficulty date: January 26, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N410LC
- Make and model: Lkheed 382G
- Aircraft serial: 4673
- Aircraft time: 40,824 hours, 26,607 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Shoe
- Part number: 33035591
- Condition: Worn
- Location: Left Fwd And Aft
- Component: Mlg Strut Assy, Lkheed
- Component part number: 33164981
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING SCHEDULED FLIGHT LEFT GEAR UNSAFE WITH BOTTOM OF BALLNUT ABOUT 1/2 INCH AWAY FROM BUMPER STOP. LANDING GEAR WOULD NOT MOVE HYD OVERRIDE OR WITH HAND CRANK. DECLARED EMERGENCY. / REPLACED BOTH FWD & AFT L/H STRUTS UPPER AND LOWER MLG TRACK SHOES. IAW HC3213 & HC3210.    LP 51306.
